RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 100, Issue 5  


Positive Radially Symmetric Solution of the Dirichlet Problem for a Nonlinear Elliptic System with $p$-Laplacian
E. I. Abduragimov
643
On a Certain Nonlinear Nonlocal Sobolev-Type Wave Equation
A. I. Aristov
656
Absolute Continuity of Distributions of Polynomials on Spaces with Log-Concave Measures
L. M. Arutyunyan
672
On the Kantorovich Problem for Nonlinear Images of the Wiener Measure
D. B. Bukin
682
On the Application of Linear Positive Operators for Approximation of Functions
S. B. Gashkov
689
Neumann Problem with the Integro-Differential Operator in the Boundary Condition
I. M. Danyliuk, A. O. Danilyuk
701
Characteristics with Singularities and the Boundary Values of the Asymptotic Solution of the Cauchy Problem for a Degenerate Wave Equation
S. Yu. Dobrokhotov, V. E. Nazaikinskii
710
An Extremal Problem for the Derivative of a Rational Function
V. N. Dubinin
732
Non-Hermitian Matrices of Even Order and Neutral Subspaces of Half the Dimension
Kh. D. Ikramov
739
Fractional Parts of the Function $x/n$
A. V. Shubin
744

Brief Communications
On the Sets of Points on the Plane with Integer-Valued Distances
N. N. Avdeev, E. M. Semenov
757
On the Solvability of a System of Forward-Backward Linear Equations with Unbounded Operator Coefficients
N. V. Artamonov
762
Behavior of the Solution of the Cauchy Problem for a Hyperbolic Equation with Periodic Coefficients
A. V. Vestyak, H. A. Matevossian
766
An Upper Bound for the Relative Influence of Variables on Boolean Functions
I. V. Gribushin
770
On the Zeros of the Davenport–Heilbronn Function Lying on the Critical Line
S. A. Gritsenko
774

Papers published in the English version of the journal
The Delsarte Extremal Problem for the Jacobi Transform
D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov
677–686
Semiclassical Resonances Associated with a Periodic Orbit
H. Louati, M. Rouleux
724–730
Brief Communications
A Note On Commuting Automorphisms of Some Finite $p$-Groups
S. Singh, D. Gumber
755–757
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019